# SDR ASOA201001159

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,933 hours, 11,341 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT FS 202 CRACKED WHERE PARKING BRAKE COMES THROUGH.   REPAIRED CRACK AT FS 202 WHERE PARKING BRAKE COMES THRU AIW REO 601R-53-11-563.  OPS CHECK C/W, NO DEFECTS NOTED IAW AMM 32-45-00-710-801.
